RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1928, Volume 35, Number 1, Pages 111–121 (Mi msb7383)  

Sur un théorème de M. Bloch

J. Priwaloff


Full text: PDF file (943 kB)

Citation: J. Priwaloff, “Sur un théorème de M. Bloch”, Mat. Sb., 35:1 (1928), 111–121

Citation in format AMSBIB
\Bibitem{Pri28}
\by J.~Priwaloff
\paper Sur un th\'eor\`eme de M.~Bloch
\jour Mat. Sb.
\yr 1928
\vol 35
\issue 1
\pages 111--121
\mathnet{http://mi.mathnet.ru/msb7383}


Linking options:
  • http://mi.mathnet.ru/eng/msb7383
  • http://mi.mathnet.ru/eng/msb/v35/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:114
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019